# SDR DALA2017080205881

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FLOOR STRUCTURE BS 294 TO 312, RBL 31 FLOOR SUPPORT CRACKED.  MAINTENANCE REMOVED & REPLACED THE FLOOR SUPPORT IAW DWG 141A5400, REV.
